# SDR VTZA96264

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241012
- Condition: Failure
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 6324 - IAD-RDU - DURING TAXI, RETURNED TO GATE DUE TO LOW OIL PRESSURE CAP LIGHT.  MAINTENANCE REMOVED AND REPLACED OIL PRESSURE TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
